Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 932905, 5 pages
http://dx.doi.org/10.1155/2015/932905
Research Article

Comparative Solution of Nonlinear Quintic Cubic Oscillator Using Modified Homotopy Perturbation Method

1Department of Mathematics, Zhejiang University, Hangzhou, China
2Department of Mathematics, Comsat Institute of Information Technology, Islamabad, Pakistan

Received 1 April 2015; Revised 14 May 2015; Accepted 17 May 2015

Academic Editor: Nikos Mastorakis

Copyright © 2015 Muhammad Suleman and Qingbiao Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Suleman and Qingbiao Wu, “Comparative Solution of Nonlinear Quintic Cubic Oscillator Using Modified Homotopy Perturbation Method,” Advances in Mathematical Physics, vol. 2015, Article ID 932905, 5 pages, 2015. https://doi.org/10.1155/2015/932905.